# SDR REXA2020062500570

- Difficulty date: June 25, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 13,952 hours, 9,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PS36
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXTERIOR LIGHT INOP - REMOVED AND REPLACED RIGHT HAND EXTERIOR BULB IAW 33-51-15, AMM NO FIX.   REPLACED BULB IAW 33-51-15. NO FIX  NEEDS FIXTURE ASSY P/N-2LA004305-76.  R & R LIGHT ASSY (DS52) IAW AMM  33-51-15. AND BATTERY PACK AND CHARGER (PS36) IAW AMM 33-51-17. OPS CHECKED GOOD IAW AMM 33-51-00.                      
"
